Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2014 , Volume 11 , Number 3; Page(s) 95 To 107.
 
Paper: 

SOME NEW FIXED POINT THEOREMS IN FUZZY METRIC SPACES

 
 
Author(s):  GOPAL D., VETRO C.
 
* 
 
Abstract: 

Motivated by Samet et al. [Nonlinear Anal., 75 (4) (2012), 2154- 2165], we introduce the notions of a-f-fuzzy contractive mapping and b-y-fuzzy contractive mapping and prove two theorems which ensure the existence and uniqueness of a fixed point for these two types of mappings. The presented theorems extend, generalize and improve the corresponding results given in the literature.

 
Keyword(s): FIXED POINT, FUZZY CONTRACTIVE MAPPING, FUZZY METRIC SPACE
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 77
 
Latest on Blog
Enter SID Blog